مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

238
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

154
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS

Pages

  245-256

Abstract

 A {\it local Antimagic labeling} of a connected graph GG with at least three vertices, is a bijection f: E(G)→ {1, 2, … , |E(G)|}f: E(G)→ {1, 2, … , |E(G)|} such that for any two adjacent vertices uu and vv of GG, the condition ω f(u)≠ ω f(v)ω f(u)≠ ω f(v) holds; where ω f(u)=∑ x∈ N(u)f(xu)ω f(u)=∑ x∈ N(u)f(xu). Assigning ω f(u)ω f(u) to uu for each vertex uu in V(G)V(G), induces naturally a proper vertex coloring of GG; and |f||f| denotes the number of colors appearing in this proper vertex coloring. The {\it Local antimagic chromatic number} of GG, denoted by χ la(G)χ la(G), is defined as the minimum of |f||f|, where ff ranges over all local Antimagic labelings of GG. In this paper, we explicitly construct an infinite class of connected graphs GG such that χ la(G)χ la(G) can be arbitrarily large while χ la(G∨ K2¯ )=3χ la(G∨ K2¯ )=3, where G∨ K2¯ G∨ K2¯ is the join graph of GG and the complement graph of K2K2. The aforementioned fact leads us to an infinite class of counterexamples to a result of [Local antimagic vertex coloring of a graph, Graphs and Combinatorics 33} (2017), 275-285].

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    Shaebani, Saeed. (2020). ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 245-256. SID. https://sid.ir/paper/724013/en

    Vancouver: Copy

    Shaebani Saeed. ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;7(2 ):245-256. Available from: https://sid.ir/paper/724013/en

    IEEE: Copy

    Saeed Shaebani, “ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS,” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 7, no. 2 , pp. 245–256, 2020, [Online]. Available: https://sid.ir/paper/724013/en

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button